# SDR AALA006096

- Difficulty date: June 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2722 · Rudder Actuator
- Part: Packing
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

LAX - BURNING SMELL IN CABIN ON TAKEOFF WENT AWAY AFTER A FEW MINUTES.  FOUND HYDRAULIC LEAK ON RUDDER SHUTOFF VALVE.  FLUID GOING IN APU INTAKE.  INSTALLED NEW PACKING.  LEAK CHECK OK.  (M)
